# SDR SWAA2015021036460

- Difficulty date: January 15, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6552246
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP CARRIAGE TORQUE TUBE CORRODED INBD SIDE.  R & R FLAP CARRIAGE IAW CMM.
